Open Access Green as soon as Postprint is submitted to ZB.
On the well-posedness of a certain model with two kernels appearing in the mathematical biology.
Z. Angew. Math. Phys. 77, 14:299 (2026)
The work is devoted to establishing the global well-posedness in of the integro-differential problem involving the two nonlocal terms describing the diffusion and the production in the biological system in the presence of the transport term. Such scalar equation with two nonlocal operators appears when we are dealing with a highly mobile airborne pathogen versus a slower contact-based pathogen (see Remark 2.2). The proof is based on a fixed point technique.
Altmetric
Additional Metrics?
Edit extra informations
Login
Publication type
Article: Journal article
Document type
Scientific Article
Keywords
Global Well-posedness ; Integro-differential Equations ; Nonlocal Diffusion ; Cell Population Dynamics ; Transport Term ; Fixed Point Theorems ; Mathematical Biology; Reaction-diffusion Equations; Traveling-waves; Propagation; Attractor; Emergence; Dynamics; Entropy
ISSN (print) / ISBN
0044-2275
e-ISSN
1420-9039
Quellenangaben
Volume: 77,
Issue: 11,
Pages: 14,
Article Number: 299
Publisher
Springer
Publishing Place
Gewerbestrasse 11, Cham, Ch-6330, Switzerland
Reviewing status
Peer reviewed
Institute(s)
Institute of Computational Biology (ICB)
Grants
natural sciences and engineering research council of canada